期刊名称:International Journal of Hybrid Information Technology
印刷版ISSN:1738-9968
出版年度:2016
卷号:9
期号:5
页码:485-494
DOI:10.14257/ijhit.2016.9.5.39
出版社:SERSC
摘要:The study of exact solutions of nonlinear evolution equations plays an important role in soliton theory. In this paper, we concentrate on proposing to a new Wronskian condition for the Levi equations by utilizing the Wronskian technique, which will lead to a way of constructing new double Wronskian representation of solutions for the Levi equations. Furthermore, some soliton solutions from the particular form of Wronskian determinant solutions are obtained with the aid of the symbolic computation system Maple.